MathSciNet Relay Station
MathSciNet bibliographic data
MR2130571 57M25 (57N70)
Kim, Taehee An infinite family of non-concordant knots having the same Seifert form. Comment. Math. Helv. 80 (2005), no. 1, 147–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement